# SDR 2006UALA01603

- Difficulty date: August 16, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 31,787 hours, 11,839 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 1L EPSU FAILS TEST. REPLACED 1L EPSU AND BATT.
